Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 77, NWS Tallahassee, FL

September 14, 201013 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Sep 14, 2010, 2:49 PM CDT for 13 counties in Florida; 5 counties in Alabama. It took effect at Sep 15, 2010, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2010, 2:49 PM CDT (19:49 UTC)
In effect from
Sep 15, 2010, 1:00 PM CDT
Expired
Sep 15, 2010, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 67 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WWUS82 KTAE 141949
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT TUE SEP 14 2010

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/
WEDNESDAY AFTERNOON TO 7 PM EDT /6 PM CDT/ WEDNESDAY EVENING FOR
MOST OF THE INLAND NORTHERN FLORIDA COUNTIES DUE TO LOW RELATIVE
HUMIDITY VALUES AND VERY HIGH DISPERSIONS...

.DISCUSSION...DRIER AIR IS STILL IN PLACE OVER THE SOUTHEAST AS
HIGH PRESSURE REMAINS NEARBY. FOUR OR MORE HOURS OF RELATIVE
HUMIDITY VALUES BELOW 35 PERCENT AND VERY HIGH DISPERSIONS ARE
EXPECTED IN THE AFTERNOON AND EARLY EVENING HOURS ACROSS MUCH OF
INLAND NORTHERN FLORIDA...EXCLUDING INLAND GULF AND INLAND DIXIE
COUNTIES. THESE CONDITIONS PROMPTED THE RED FLAG WARNING FOR
WEDNESDAY.

FLZ007>013-016>019-026>029-150200-
/O.NEW.KTAE.FW.W.0077.100915T1800Z-100915T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
349 PM EDT TUE SEP 14 2010 /249 PM CDT TUE SEP 14 2010/

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7
PM EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. 

LOW RELATIVE HUMIDITY VALUES AND VERY HIGH DISPERSIONS ARE
EXPECTED IN THE AFTERNOON AND EARLY EVENING HOURS ACROSS MUCH OF
INLAND NORTHERN FLORIDA...EXCLUDING INLAND GULF AND INLAND DIXIE
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

M BARRY
1 follow-up statement
614 
WWUS82 KTAE 150722
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 AM EDT WED SEP 15 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
WEDNESDAY AFTERNOON TO 7 PM EDT /6 PM CDT/ WEDNESDAY EVENING FOR
MOST OF THE INLAND NORTHERN FLORIDA COUNTIES DUE TO LOW RELATIVE
HUMIDITY VALUES AND VERY HIGH DISPERSIONS...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 6 PM CDT THIS EVENING FOR ALL OF SOUTHEAST ALABAMA DUE TO A
COMBINATION OF RELATIVE HUMIDITIES BELOW 30 PERCENT...20 FOOT WIND
SPEEDS AT 10 MPH OR GREATER...AND KBDI INDICES ABOVE 500...


.DISCUSSION...TODAY APPEARS TO BE THE DRIEST DAY IN THE FORECAST
OF BOTH PRIOR AND UPCOMING DAYS WITH HIGH PRESSURE BUILDING IN
RIGHT OVERHEAD...WITH HIGH MIXING HEIGHTS AND FAIRLY STRONG
TRANSPORT WIND SPEEDS ALLOWING FOR RED FLAG CONDITIONS ACROSS
MUCH OF INTERIOR NORTH FLORIDA. ALSO...WILL HOIST A RED FLAG
WARNING FOR SOUTHEAST ALABAMA AS A COMBINATION OF 10 MPH 20 FOOT
WIND SPEEDS...SUB 30 PERCENT RELATIVE HUMIDITIES...AND KBDI
INDICES ABOVE 500 WILL ALL BE IN PLACE CONCURRENTLY THIS AFTERNOON.
OVER SOUTHWEST AND SOUTH CENTRAL GEORGIA...SOME AREAS WILL
LIKELY DROP BELOW 30 PERCENT FOR 1 TO 3 HRS...BUT THE 4 HOUR
DURATION REQUIREMENT OR 20 MPH WIND REQUIREMENT WILL NOT BE MET
TODAY. ON THURSDAY...NO RED FLAG CONCERNS ARE EXPECTED AT THIS
TIME AS IT SHOULD BE A BIT MORE HUMID.


ALZ065>069-152300-
/O.EXA.KTAE.FW.W.0077.100915T1800Z-100915T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
222 AM CDT WED SEP 15 2010

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. 

10 MPH OR GREATER 20 FOOT WIND SPEEDS...BELOW 30 PERCENT RELATIVE
HUMIDITY...AND KBDI INDICES WILL NECESSITATE THE RED FLAG WARNING
FRO THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>013-016>019-026>029-152300-
/O.CON.KTAE.FW.W.0077.100915T1800Z-100915T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
322 AM EDT WED SEP 15 2010 /222 AM CDT WED SEP 15 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

LOW RELATIVE HUMIDITY VALUES AND VERY HIGH DISPERSIONS ARE
EXPECTED IN THE AFTERNOON AND EARLY EVENING HOURS ACROSS MUCH OF
INLAND NORTHERN FLORIDA...EXCLUDING INLAND GULF AND INLAND DIXIE
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GOULD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 14, 2:35 PM CDT, 14 minutes earlier.

Area forecast discussion, Sep 14, 2:35 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT TUE SEP 14 2010

.SYNOPSIS...
19Z WATER VAPOR AND H4 RUC ANALYSIS SHOWS AN ELONGATED AREA OF UPPER
LEVEL RIDGING EXTENDING FROM NORTHERN MEXICO EASTWARD ALONG THE
NORTHERN GULF COAST/FLORIDA PENINSULA AND BAHAMAS. MAIN NORTHERN
STREAM WESTERLIES ARE LOCATED TO THE NORTH OF THIS RIDGE ACROSS THE
CENTRAL AND NORTHERN TIER OF THE CONUS. FEATURES OF NOTE EMBEDDED
WITHIN THE NORTHERN STREAM INCLUDE TROUGHING MOVING ASHORE ALONG THE
PACIFIC NORTHWEST COAST...SHORTWAVE ENERGY DROPPING SOUTHEAST OUT OF
ONTARIO ACROSS THE GREAT LAKES...AND ANOTHER LONGWAVE TROUGH EXITING
THE NORTHEASTERN STATES TOWARD THE CANADIAN MARITIMES. 14/12Z KTLH
SOUNDING PROFILE SHOWS A WELL DEFINED SUBSIDENCE INVERSION AROUND
750MB ASSOCIATED WITH THE MID-LEVEL RIDGING OVERHEAD.

AT THE SURFACE...1020MB HIGH PRESSURE CENTERED NORTH OF ATLANTA
REMAINS IN CONTROL OF THE SOUTHEASTERN STATES. SCT CU FIELD HAS
TAKEN HOLD OVER MUCH OF THE REGION TO THE WEST OF THE I-75
CORRIDOR. TEMPERATURES ARE IN THE UPPER 80S TO NEAR 90 AND ARE
NEARING THE MAX FOR THE DAY.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
TONIGHT THROUGH WEDNESDAY...UPPER RIDGING WILL REMAIN OVERHEAD
WHILE THE SURFACE RIDGE SLIDES EAST...BUT REMAINS IN CONTROL OF THE
REGION. MID-LEVEL ARE TO REMAIN DRY...AND HOSTILE TO DEEP CONVECTIVE
DEVELOPMENT. THEREFORE THE FORECAST WILL REMAIN GENERALLY DRY WITH
HIGH TEMPERATURES A FEW DEGREES ABOVE AVERAGE...INTO THE LOWER 90S.
DUE TO THE EASTERLY FLOW...WILL LIKELY EXPERIENCE A SURGE OF WIND
OVER THE COASTAL WATERS OVERNIGHT INTO WEDNESDAY MORNING.
THEREFORE...SHOULD BE ON THE BREEZY SIDE DURING THE MORNING HOURS
ALONG MAINLY THE FRANKLIN COUNTY COAST. ALSO LOW LEVEL SPEED
CONVERGENCE NEAR THE COAST OF FRANKLIN/GULF COUNTY MAY RESULT IN A
FEW WIDELY SCT LOW TOPPED SHOWERS DURING THE LATE NIGHT/EARLY
MORNING HOURS. HAVE ADDED A SLIGHT 20% POP FOR THESE AREAS DURING
THE FEW HOURS SURROUNDING SUNRISE.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...BENIGN WEATHER PATTERN TO
CONTINUE. UPPER RIDGING WILL NOT MOVE MUCH INTO THE LATER PORTION OF
THE WORK WEEK WHICH WILL HOLD ANY ACTIVE WEATHER WELL TO OUR NORTH.
SURFACE HIGH WILL TRANSITION OFF THE ATLANTIC SEABOARD...BUT
CONTINUE TO RIDGE BACK INTO THE SOUTHEASTERN STATES WITH A GENERAL
EASTERLY LOW LEVEL FLOW. GUIDANCE DOES INDICATE THAT THE STRENGTH OF
THE OVERHEAD RIDGE MAY NOT BE QUITE AS STRONG BY THURSDAY AFTERNOON
ALLOWING FOR LESS OVERALL SUPPRESSION. IF THIS PATTERN DOES PREVAIL
THEN A FEW LATE DAY SHOWERS WILL NOT BE OUT OF THE QUESTION NEAR THE
SUWANNEE RIVER VALLEY ASSOCIATED WITH THE ARRIVAL OF THE EAST COAST
SEA-BREEZE. OTHERWISE THE FORECAST IS DRY WITH TEMPERATURES NEAR OR
SLIGHTLY ABOVE AVERAGE DURING THE DAY AND A BIT BELOW AVERAGE FOR
OVERNIGHT LOWS.

&&

.LONG TERM (FRIDAY THROUGH MONDAY)...
THE LARGE SCALE LONGWAVE PATTERN ALOFT HAS NOTABLY DEAMPLIFIED SINCE
LAST NIGHT. IT COMMENCES IN NRN STREAM WITH TROUGH JUST OFF PAC
COAST...BROAD RIDGING FROM PAC COAST TO WRN GREAT LAKES...AND A
TROUGH OVER NE CONUS. SRN STREAM MARKED BY STRONG AND PERSISTENT
MID/UPPER LEVEL RIDGE CENTERED OVER TEXAS BUT EXTENDING EWD INTO NE
GULF REGION AND WRN ATLC. SO SHORT TERM LOCAL WEATHER REMAINS DRY
AND WARM. AT SURFACE...LOW OVER OH VALLEY WITH A QUASI-STNRY
MOISTURE STARVED COLD FRONT SWWD THRU MEMPHIS AND INTO SRN OK. HIGH
IN SW ATLC WITH RIDGE EXTENDING SWWD TO ACROSS SE REGION. ALL THIS
MAINTAINS DEEP LAYER HIGH PRESSURE ACROSS NE GULF.

ON FRIDAY...NRN STREAM ERN TROUGH WILL DIG SEWD ACROSS MID ATLC
COAST AND THEN OFF COAST BY EARLY SAT WITH FAST ZONAL FLOW
DEVELOPING IN ITS WAKE. THIS WILL SERVE TO INITIALLY AMPLIFY SE
MID/UPPER RIDGE BEFORE IT DEAMPLIFIES BY LATE SAT. AT LOW LEVELS...
A WEAK SHORT WAVE AND ITS ASSOCD OH VALLEY LOW MOVES NEWD UNDER
INFLUENCE OF UPPER TROUGH AND PUSHES FRONT SEWD TO TN VALLEY/NRN
MOST GA BY LATE FRI. AS A RESULT...SURFACE RIDGE OVER THE GULF COAST
STATES INITIALLY WEAKENS. BUT WITH DECREASING DYNAMICS...FRONT
STALLS INVCNTY TN VALLEY ON SAT AND THEN WASHES. MEANWHILE...ANOTHER
WEAK BACKDOOR FRONT WILL DROP SWWD FROM GA ON SAT AND PROVIDE A
LITTLE EXTRA MOISTURE (ISOLD SHWRS) FOR MAINLY ERN COUNTIES. BY
SUNDAY...NEITHER FRONT IS STILL A FACTOR AND SURFACE HIGH REBUILDS
OVER THE SOUTHEAST STATES. ENE LOW LEVEL FLOW DOMINATES SO MOISTURE
WILL REMAIN LIMITED WITH LITTLE OR NO CHANCE FOR RAIN DURING THIS
EXTENDED PERIOD.

WILL GO WITH NIL POPS THUR MON THEN WDLY SCT POPS ON TUES. WITH
LOCAL AREA TO REMAIN IN WARM SECTOR AND DEEP LAYER RIDGE PREDOMINANT
SYSTEM...BOTH MIN AND MAX TEMPS WILL REMAIN 3-5 DEGREES ABOVE CLIMO
WITH 65-69 DEGREE LOWS AND 90 TO 93 DEGREE HIGHS.

&&

.MARINE...
HIGH PRESSURE TO THE NORTH AND NORTHEAST OF THE FORECAST WATERS WILL
KEEP OUR WINDS GENERALLY FROM THE EAST DURING THE NEXT SEVERAL DAYS.
WITH THE EASTERLY WINDS WILL COME THE TYPICAL NOCTURNAL SURGES
DURING THE OVERNIGHT AND MORNING HOURS. THESE SURGES OF WINDS ARE
CURRENTLY FORECAST TO REACH CAUTIONARY LEVELS BOTH TONIGHT AND AGAIN
DURING WEDNESDAY NIGHT.

&&

.AVIATION...
VFR CIGS/VIS WILL PERSIST THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON
AS HIGH PRESSURE REMAINS SITUATED OVER THE SE. WINDS WILL CONTINUE
TO BE EAST AROUND 10 KTS FOR THE REST OF THE AFTERNOON...BECOMING
LIGHT A FEW HOURS AFTER SUNSET...AND INCREASING ONCE AGAIN TO AROUND
10 KTS WEDNESDAY MORNING.

&&

.FIRE WEATHER...
RH WILL FALL BELOW RED FLAG CRITERIA ON WEDNESDAY AFTERNOON...WHILE
REMAINING ABOVE CRITERIA FOR THE REMAINDER OF THE AFTERNOONS THIS
WEEK. FOR WEDNESDAY...RH WILL DROP BELOW 35 PERCENT FOR SEVERAL
HOURS. THIS COUPLED WITH VERY HIGH DISPERSIONS IN NRN FL HAS
PROMPTED A RED FLAG WARNING FOR THE INLAND NRN FL COUNTIES...NOT
INCLUDING INLAND GULF OR INLAND DIXIE COUNTIES. CHANCES OF RAIN
WILL BE NEAR NIL FOR THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   68  92  69  90  70 /   0   0   0  10   0
PANAMA CITY   74  91  72  90  73 /  10  10   0  10  10
DOTHAN        66  90  65  90  69 /   0   0   0  10   0
ALBANY        64  90  65  92  69 /   0   0   0   0   0
VALDOSTA      64  90  65  90  68 /   0   0   0  10   0
CROSS CITY    64  91  66  90  69 /   0   0   0  20   0
APALACHICOLA  74  89  73  88  74 /  20  20   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
     WEDNESDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
     WALTON...GADSDEN...HOLMES...INLAND BAY...INLAND JEFFERSON...
     INLAND TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...WASHINGTON.

GM...NONE.

&&

MROCZKA/BARRY/BLOCK
Hazardous weather outlook, Sep 14, 3:38 AM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 AM EDT TUE SEP 14 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-142100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
438 AM EDT TUE SEP 14 2010 /338 AM CDT TUE SEP 14 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. EXPECT DRY
CONDITIONS THROUGH THE WEEK AND INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

Nearby

Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.